# SDR ASAA2016050516658

- Difficulty date: May 5, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 32,989 hours, 10,108 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 2 ENGINE TREND DATA SHOWS EGT SCATTER AND DECREASE IN HOT DAY MARGIN.  ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT. ACFT GROUNDED. GAINED ACCESS TO INPUT MONITORING PAGE FOR ENGINE NR 2 EGT T49.5 BEFORE CLEANING. T49.5S1=87.52, S2=44.02, S3=46.87 & S4=98.15.  ACCOMPLISHED EGT SYSTEM INSPECTION  FOUND T49.5S4 PROBE SHORTED AND FOUND WIRE HARNESS CJ10 SHORTED.  REPLACED T49.5S4 PROBE AND REPLACED CJ10 WITH SERVICABLE ONES.  ACCOMPLISHED CLEANING OF ALL EGT CONNECTIONS AND RECONNECTED AND SAFETIED.  ACCOMPLISHED INPUT MONITORING OF THE T49.5 AFTER CLEANING S1=19.06, S2=12.24, S3=11.70, AND S4=18.75. ACCOMPLISHED ALL REQUIRED TEST, ALL TEST PASS NO FAULTS NOTED REF AMM 77-21-01-000-801, 77-21-01-200-801, 73-21-00-700-802, 77-21-01-400-801, & 73-21-06-400-803.
